MAUDE Adverse Event Report: OLYMPUS MEDICAL SYSTEMS CORP. ULTRASONIC GASTROVIDEOSCOPE

OLYMPUS MEDICAL SYSTEMS CORP. ULTRASONIC GASTROVIDEOSCOPE
Model Number GF-UE160-AL5
Medical Device Problem Codes Connection Problem (2900); Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The returned device was evaluated.Inspection of the device found dents on the c-cap probe unit.Image check on the um (ultrasound image) was not able to be performed due to damaged m-zif lock pin.Peeling on cement of the objective lens were observed and low tensions on control knob were determined.Investigation is going therefore the cause of the reported phenomenon is unknown at this time.This report will be supplemented accordingly following investigations.
 
Event or Problem Description
Scope connection issue was reported during reprocessing.There was no patient involvement, no user injury reported due to the event.
 
Additional Manufacturer Narrative
This report is being supplemented to inform that upon further review this is not a reportable malfunction.Per the legal manufacturer there is no potential for this issue to cause or contribute to death or serious injury if the malfunction were to recur.The following sections were updated: g3, g6, h2 and h10.

Brand Name
ULTRASONIC GASTROVIDEOSCOPE
Common Device Name
ULTRASONIC GASTROVIDEOSCOPE
Manufacturer (Section D)
OLYMPUS MEDICAL SYSTEMS CORP.
2951 ishikawa-cho
hachioji-shi, tokyo-to 192-8 507
JA  192-8507
MDR Report Key11772159
Report Number8010047-2021-05820
Device Sequence Number3778777
Product Code ODG
UDI-Device Identifier04953170310546
UDI-Public04953170310546
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K051541
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGF-UE160-AL5
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/08/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 04/09/2021
Supplement Date Received by Manufacturer05/27/2021
Initial Report FDA Received Date05/04/2021
Supplement Report FDA Received Date06/01/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1